Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Corrigendum to: ``Weak sequential denseness in Banach spaces'' [Proc. Amer. Math. Soc. 99 (1987), no. 2, 351-352; MR0870799 (88f:46039)]


Author: J. Howard
Journal: Proc. Amer. Math. Soc. 104 (1988), 334
MSC: Primary 46B20
DOI: https://doi.org/10.1090/S0002-9939-1988-0958095-7
Original Article: Proc. Amer. Math. Soc. 99 (1987), 351-352.
MathSciNet review: 958095
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. E. Edwards, Functional analysis, Holt, Rinehart, and Winston, New York, 1965. MR 0221256 (36:4308)
  • [2] J. Howard, Weak sequential denseness in Banach spaces, Proc. Amer. Math. Soc. 99 (1987), 351-352. MR 870799 (88f:46039)
  • [3] H. P. Rosenthal, Some recent discoveries in the isomorphic theory of Banach spaces, Bull. Amer. Math. Soc. 84 (1978), 803-831. MR 499730 (80d:46023)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20

Retrieve articles in all journals with MSC: 46B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0958095-7
Keywords: Weakly sequentially dense, weakly angelic
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society